# SDR CALA2022050901183

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Punctured
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CR-INBOUND HAIL DAMAGE) RIGHT ELEVATOR HAS ONE PUNCTURE DUE TO HAIL DAMAGE. 1) 123 INCHES FROM INBOARD EDGE 9 INCHES FROM TRAIL ING EDGE .75 INCHES DIAMETER PER HAECO LCQ N/R 9290136/26136 GEN BY V061742 REPAIRED RH ELEVATOR 123 IN I/B 9 IN FROM T/E 1 IN DIA ZONE P/N D5528000301300 S/N CG 1654 IAW A320 SRM 55-21-11-300-005 CATEGOR Y A REPAIR BY MECH V061767 INSP BY V061647
